# SDR DALA2020092103139

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 55,208 hours, 28,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND EPSU EMER L INOP.  CORRECTIVE ACTION: R & R EPSU & BATT, IAW A319 AMM 33-51-38-0401.  OPS TEST OK.  OK FOR SERVICE.
